Results 1 to 4 of 4
Vyvanse Withdrawals??
  1. #1
    jilliansthoughts85 is offline New Member
    Join Date
    Dec 2011
    Posts
    2

    Default Vyvanse Withdrawals??

    Needing some help. I have been taking 40/mg Vyvanse 2 times a day for about 2 weeks, before I was on just 50/mg a day but noticing the crash in afternoon and my dr decided to up my dose to twice a day. I went to take my vyvanse this morning and I can't find my bottle of meds! I was on campus all day yesterday (I'm in my last yr of grad school) and usually keep my bottle in there. I was pulling stuff in and out all day so I'm wondering if I dropped it somewhere? I've searched everywhere and can't find anything. I even called the campus police station to see if anyone turned it in (HA I know fat chance, but I was desperate) My next dr. appt isn't until Dec 19th and I don't think I could get a refill on it anyways bc of the strict stimulant prescription rules in Texas. I'm really nervous about the withdrawals, especially with finals this next week. HELP! Will I be all crazy and delusional like those meth heads I hear about on tv?! Any tips on what to do? I'm sure I sound dramatic but I'm stressin big time!

  2. #2
    Violence is offline Junior Member
    Join Date
    Aug 2009
    Posts
    32

    Default

    Well, It's certainly not uncommon for people to lose their medications...but I would maybe consider contacting your prescriber to see what he/she has to say. Amphetamine withdrawals aren't terrible in the relative scheme of withdrawal-intensities, like that of anti-depressants or of benzo's, or worse yet, of >>>>>>. Take that into consideration, that some people have to experience debilitating withdrawals. Some exhaustion, depression, and lack of motivation are the main withdrawal effects, but personally when I go through with that it only lasts at the most about 2 days.

    Also I have a question; I'm currently on Dexedrine which is the IR form of Vyvanse. Would you recommend Vyvanse as an effective XR ADHD medication ? I'm thinking of having this prescribed for myself this week since I don't like the short duration of effect and the quick comedowns of the instant release.

  3. #3
    rxqueen is offline Junior Member
    Join Date
    Mar 2008
    Posts
    44

    Default

    Your going to be fine. Amphetamines have only mental withdrawal, there is no physical withdrawal symptoms. You'll feel kind of tired, out of it and slightly "down" or depressed; but you will not feel any physical withdrawal symptoms. I would NOT suggest calling your physician cause if you do your going to set yourself up for impropriety! They may start monitoring your medicine, calling you in for pill counts or just plain shut you off. Most people claim they lost their meds cause they took them all or sold them. Unfortunately some of us do lose our meds or have them stolen but most Doctors do not replace stolen or lost prescriptions. Or they get pissy about it if they do.

    I would suggest buying a LOCKING safe that is bolted to your floor. You may laugh but I've had my meds stolen by family, friends, neighbors, company, kids, adults, teens, coworkers. It's unbelievable the lengths people will go to to steal RX meds. Also, very important, notify the police and maybe your physician that the medication is missing. If that bottle turns up in the wrong hands and you never made a report, your going to be questioned as to how the person aquired it. College kids love amps, when I wanted to score I used to head up to the State University. I had a rampant Adderall addiction. But to answer your question you'll be fine. Go get a safe, bolt it to your floor, and do not let anyone have a key copy or see you removing your meds from it.

  4. #4
    Denny_D is offline Advanced Member
    Join Date
    Jul 2011
    Posts
    1,864

    Default

    Quote Originally Posted by rxqueen View Post
    Your going to be fine. Amphetamines have only mental withdrawal, there is no physical withdrawal symptoms. You'll feel kind of tired, out of it and slightly "down" or depressed; but you will not feel any physical withdrawal symptoms. I would NOT suggest calling your physician cause if you do your going to set yourself up for impropriety! They may start monitoring your medicine, calling you in for pill counts or just plain shut you off. Most people claim they lost their meds cause they took them all or sold them. Unfortunately some of us do lose our meds or have them stolen but most Doctors do not replace stolen or lost prescriptions. Or they get pissy about it if they do.

    I would suggest buying a LOCKING safe that is bolted to your floor. You may laugh but I've had my meds stolen by family, friends, neighbors, company, kids, adults, teens, coworkers. It's unbelievable the lengths people will go to to steal RX meds. Also, very important, notify the police and maybe your physician that the medication is missing. If that bottle turns up in the wrong hands and you never made a report, your going to be questioned as to how the person aquired it. College kids love amps, when I wanted to score I used to head up to the State University. I had a rampant Adderall addiction. But to answer your question you'll be fine. Go get a safe, bolt it to your floor, and do not let anyone have a key copy or see you removing your meds from it.
    Hi RX. I just wanted to give you a "heads up" as to a couple of your recent posts! Some of the people you have responded to have posted over a month ago and have not been back to even respond to their own threads so your posts may go unread. Maybe if you could just check the dates of the posts that you are responding to might make a difference! Only trying to help and your replies are most welcome! God Bless.....Denny

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22